# SDR UALA2013021500890

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 RBL 7 TO RBL 60 HAS SOME SCRIBE MARKS AND CORROSION ON NUMEROUS HOLES.  MAJOR REPAIR ACCOMPLISHED.  HFEC NO CRACKS.  REPLACED UPPER CAP OF FLOORBEAM AND REPAIRED IAW ECRA 5365-01071 AND TIMCO NR 20472.
